# SDR SWAA2024072516217

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 75,781 hours, 44,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW LEFT GIRT BAR ARMED ON FWD SERVICE DOOR AND SLIDE CAME OUT AND PARTLY UNPACKED.<[01] REMOVED AND REPLACED FWD SERVICE DOOR SLIDE IAW AMM 25-66-01 AND MT 734-00-03.
